# SDR SWIA201744053

- Difficulty date: November 24, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 37,343 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER UPPER SPLICE STRIP AT FS280 FROM LBL 9 TO RBL 9 REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CORROSION. (C-CHECK) REMOVED AND INSTALLED NEW FS 280.0 UPPER SPLICE STRIP FROM LBL 9 TO RBL 9,P/N 670-34097-1SB IAW SRM.
